# SDR WRLA20120327536

- Difficulty date: March 27, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N380WA
- Make and model: Doug MD-11F
- Aircraft serial: 48407
- Aircraft time: 74,734 hours, 13,480 cycles
- Engine: Pwa PW4460
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: AGA72843
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRUCTURE AFT LOWER SIDE OF AFT CARGO DOOR INTERNAL Y=1961. REPAIRED PER EGAT EI: W2012A52B-0691 R00,R01. CONDITION CHECKED NORMAL AND JOB COMPLETED.
